Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The second variation formula for harmonic mappings


Author: R. T. Smith
Journal: Proc. Amer. Math. Soc. 47 (1975), 229-236
MSC: Primary 58E15
MathSciNet review: 0375386
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The formula of the title is computed, and is used to calculate the index and nullity in several cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E15

Retrieve articles in all journals with MSC: 58E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0375386-2
PII: S 0002-9939(1975)0375386-2
Keywords: Harmonic mapping, energy functional, Morse theory, infinitesimal transformation group
Article copyright: © Copyright 1975 American Mathematical Society